Optimal quota share reinsurance for dependent lines of business


Schmidt, Klaus D.


URL: https://www.e-periodica.ch/digbib/view?pid=msa-003...
Additional URL: https://www.researchgate.net/publication/288116050...
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Mitteilungen / Schweizerische Aktuarvereinigung = Bulletin / Association Suisse des Actuaires = Bulletin / Swiss Association of Actuaries
Volume: 2004
Issue number: 2
Page range: 173-194
Place of publication: Bern
Publishing house: Stämpfli
ISSN: 1022-5617
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (2004) Optimal quota share reinsurance for dependent lines of business. Mitteilungen / Schweizerische Aktuarvereinigung = Bulletin / Association Suisse des Actuaires = Bulletin / Swiss Association of Actuaries Bern 2004 2 173-194 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item